# SDR TWRA96384

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND R2 BUSTLE LIGHT INOP.  REMOVED AND REPLACED R2 BUSTLE LIGHT AS PER MM 33-51-07.  OPS CHECKED NORMAL.  (M)
